# SDR AMTA200400762

- Difficulty date: June 19, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, STATUS MSG LEFT ENGINE OH LP2 ILLUMINATED DISAPPEARED ON THRUST REDUCTION AND REAPPEARED DURING INITIAL CLIMB.  APPROXIMATELY 9,000 AGL WITH CLIMB THRUST SET DISAPPEARED FOR REMAINDER OF CLIMB.  FOUND WIRE CHAFED IN NACELLE GOING TO OVERHEAT LOOP, REPLACED WIRE 'D' BETWEEN CONNECTORS D41072P AND D2 402, OK FOR SERVICE.  (M)
